MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TRANSFORM SUPER COMPLIANT 7MM X 7MM - US; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

STRYKER NEUROVASCULAR CORK TRANSFORM SUPER COMPLIANT 7MM X 7MM - US; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Model Number M003SSC07070
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated no damage was noted to the packaging prior to opening the packaging, the device was confirmed to be in good condition during preparation/prior to use on the patient, the device was prepared for use as per the directions for use, flush was given when the transform was taken out from the dispenser hoop, the entire system was flushed with a saline-contrast mixture, continuous flush was set up and maintained throughout the clinical procedure, the patient¿s anatomy was normal.There was no resistance when the gw was inserted.The gw was inserted, the entire system was flushed, and saline-contrast mixture confirmed it was flowed, it is unknown if friction or resistance was felt at the hub of the guiding catheter, a 1cc syringe was used to inflate the balloon in your body, contrast agent was diluted at 100%.The size of the concomitant device used was a gw: 0.014¿.There were no abnormalities such as air, leaks, or poor expansion when the balloon was expanded outside the body prior to the procedure.The location of the defect was the balloon.The reported event was that the balloon burst/ruptured.The damaged device was removed from the patient¿s anatomy by retraction, no snare was used.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned for the reported issue ¿ balloon burst/ruptured during use¿ and ¿balloon failed to inflate¿.
 
Event or Problem Description
It was reported that during a neurovascular procedure, the subject balloon did not inflate when it was used to adjust a flow diverter against the walls of the vessel.Upon removal from the patient's anatomy for a visual inspection, the balloon was found burst/ruptured.The subject balloon was replaced and the procedure was completed successfully with no clinical consequences to the patient.

Brand Name
TRANSFORM SUPER COMPLIANT 7MM X 7MM - US
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key16449310
Report Number3008881809-2023-00090
Device Sequence Number14920783
Product Code MJN
UDI-Device Identifier07613327004700
UDI-Public07613327004700
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2024
Device Model NumberM003SSC07070
Device Catalogue NumberM003SSC07070
Device Lot Number23911484
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE 0.014¿ (UNKNOWN MANUFACTURER); SURPASS STREAMLINE FLOW DIVERTER (STRYKER)
Patient SexFemale